# SDR TRBA2006051

- Difficulty date: July 10, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Diffuser
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, RIGHT ENGINE ITT ABOVE 765 DEGREES.  DURING GROUND OPERATION WITH BLEEDS ON THERE IS A 50 DEGREES DIFFERENCE.  REMOVED AND REPLACED RT ENGINE DIFFUSER TUBE AT 10 O`CLOCK POSITION IAW MM 72-30-00.  PERFORMED RUNUP IAW JIC 72-00-00.  ALL PARAMETERS WITHIN LIMITS AT THIS TIME.
